# SDR ASOA20090237

- Difficulty date: February 22, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 23,476 hours, 19,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INDICATION NOTED AT 100 PERCENT FSH APPROX 1.0 INCH LONG ON PRESSURE BULKHEAD WEB FS 559 AT RBL 18.0 WL 59.10 AT THE TAB SHAPED CHEM-MILL RADIUS.  FAILS NDT INSPECTION.  RESOLVED ON W/O, 110987 TASKCARD, N/R-00378.  REPAIRED FS 559 PRESSURE BULKHEAD WEB FS 559 REO 601R-53-41-260.  C/W EC/TC REO 601R-53-41-260 IAW REO 601R-53-41-260 REV.
